# SDR 01FDEA00973

- Difficulty date: November 9, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER T/O.  REMOVED AND REPLACED LANDING GEAR VALVE ACTUATING LINK PER AMM 32-31-00-5.  TEST OK FOR SERVICE.
